# SDR DALA2017072005591

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 75,055 hours, 56,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR - DOOR SLIDE RELEASE LANYARD STRAP FRAYED LOOKING BACK FROM FRONT AT RELEASE CABLE. REPLACED SLIDE PER AMM 25-62-00, AND CARD 5200-0654.
